Journal of Symbolic Logic

Quelques propriétés des théories de Jonsson

Yerulan Mustafin

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


On étudie les propriétés des théories de Jonsson et des conditions nécessaires afin que des théories soient de Jonsson ; on caractérise les théories de Jonsson cosémantiques c’est-à-dire ayant un modèle homogène universel commun ainsi que certaines théories complètes contenant des théories de Jonsson. On donne des exemples de certaines situations.

Article information

J. Symbolic Logic, Volume 67, Issue 2 (2002), 528-536.

First available in Project Euclid: 18 September 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 03C10: Quantifier elimination, model completeness and related topics
Secondary: 03C50: Models with special properties (saturated, rigid, etc.)


Mustafin, Yerulan. Quelques propriétés des théories de Jonsson. J. Symbolic Logic 67 (2002), no. 2, 528--536. doi:10.2178/jsl/1190150095.

Export citation